# SDR SWAA2022061607588

- Difficulty date: May 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A+2 LBL23. / [01] REMOVED CORROSION ON FWD CARGO TO SIDEWALL SUPPORT AT BS. 500A+2 AREA FOUND TO BE OUT LIMITS L=1.500' W=0.600' D=0.016 ORIGINAL THICKNESS 0.040' REMAINING MAT 0.024' MAT LOSS 0.016 IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D USED TOOL ID ATS1672 DUE 03/2023;[02] VERIFIED CORRECTIVE ACTION 1;[03] FABRICATED ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 400LBL 23 FROM BAC1496-444#7075T62 LOT#1485395-1 IAW SRM 51-40-05 AND DWG 143A7500 AND FABRICATED SPLICE SIDEPLATE ON BS 480 TO 500 FROM BAC1496-444#7075T62 LOT#1485395-1 IAW SRM 53-00-53-2R-6 REPAIR 6 OK TREAT AND PRIME;[04] FABRICATED FWD CARGO BAY LH FLOOR TO SIDEWALL SUPPORT ANGLE BS 400- BS 500D LBL 23 AND SPLICE ANGLE AT BS 480 MADE FROM BAC1496-444#7075T62 LOT#1485395-1 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 143A7500 OK TO TREAT AND PRIM;[17] VERIFIED TASK CARD COMPLETE.;[18] CHANGED REPAIR TYPE TO MINOR.
